# SDR UPS08M52532

- Difficulty date: May 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 39,283 hours, 7,983 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: ARB7774U6
- Condition: Cracked
- Location: Rh Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C FOUND CRACK AROUND SMALL HOLE ON RT WING LWR WINGLET.  REMOVED CRACKED WEB (BOX FITTING) AND REPLACED IAW MD-11 SRM 51-31-01.
